Synthroid and high blood pressure

Common Questions and Answers about Synthroid and high blood pressure

synthroid

No recurrence of any tumors During the past six months I have been experiencing high blood pressure and two TIA's (mini strokes). Is it possible that my supplement program could be elevating my blood pressure?
I also take Estratest HS and aspirin. Concern is now have high blood pressure and irregular heart rate periodically. I had IV iron in my veins 5 years ago. I took Phosphorus and calcium which seemed to set off the high blood pressure after a long period of low/normal BP. Now Dr's are suspect of adrenal tumor. Is that likely with this history or did the the IV iron cause the problem.
It seems that when we up the dose of Synthroid, his pressure goes up (after a few days), and if we cut back the dose, it goes down. Does that have anything at all to do with the blood pressure? He is taking .050 mg, but was initially taking .125 mg. Could there be a different underlying problem? Any suggestions would be greatly appreciated.
I had surgery about 6 weeks ago and my blood pressure went extremely high and I could not get it to come down even on medication. I went to the doctor and he did a thyroid test. I have been on synthroid for a long time. He increased my dosage and said my thyroid was causing my blood pressure to be high. Has anyone else had this problem.
I finally am feeling better and loosing weight through diet and exercise. Now I seem to have high blood pressure and I have noticed lately that a few "symptoms" that went away when I first went on synthroid have started creeping back up like leg cramps...could my blood pressure be related to needing my doseage updated? Any ideas on how to bring down my blood pressure naturally?
I am curious if there is any relationship to hypothyroidism and high blood pressure? I started taking a low dose of levothyroxin (25mcm) about a 3-4 weeks ago. I just had my blood pressure taken today and it was 140 over 76. This is very high for me since my pressure averages no higher than 110 over 75. Could the medicine cause an increase in pressure or could it be an odd reading?
But, it seems that now I am having some issues with my blood pressure being high. I have also noticed lately that some symptoms that I had before I started my synthoid...leg cramps, more sensitive to heat...have started coming back. Is it possible that I need my dose adjusted and could that be causing my high blood pressure? Also I have been having weird periods...I went 85 days between my previous one and it has been 63 now since that one?
my girl friend just went to the doctor, they took her blood pressure and it was 210 over 110. she is 53 and is all ready on procardia. they toke it four times and it stayed that high. they just gave her a scrpit for linsinaprel and sent her home, was that the right thing to do.
2wks tomorrow since surgery and still have tingle in feet and hands,and blood pressure still not going down,was 146/97 today. I just dont understand to be like 97/72 up till i fall asleep for surgery and to wake up this high,and stay that way. Dr says he dont know what to do next,what it could be. I know this cant be good to go on now with this high of blood pressure and nothing done about it. I dont know where to turn to next.
EKG and my blood pressure was 110/70 which is usually my normal pressure. More medicine. Yay!
I do believe that your level drops do have something to do with your heart issues. I also have high blood pressure - even on blood pressure meds. I have been on blood pressure meds since my pregnancy 11 years ago. Never, ever stabilized after my PIH bought.
No cholesterol pills just synthrois increase. Good Luck.My blood pressure is high as well. I have hypo with hashimoto's.
My heart races and I had high blood pressure until my doctor placed me on atenlol 50mg I also take a birth control pill desogen and I'm only 20 years old my bp now is 103/50 is that okay? I'm not over weight and I am moderately active. Please I would like some advice on any of this. It's hard not knowing what is going on.
I have previously been diagnosed with Raynaud's phenomenon. Recently (10 months) my blood pressure has been high 140/90. I am in good health and exercise and eat right and don't smoke. However, the last few weeks, I have been experiencing dizziness + blood flushing to my hands and mild internal pains in my arms when this occurs. I'm concerned that this is circulatory and might be a precursor to a coronary event.
//www.mayoclinic.
Who Is More Likely to Develop High Blood Pressure? People with family members who have high blood pressure, smoke, overweight, not active, alcohol to excess, and people who eat too many fatty foods or foods with too much salt...reduce your blood pressure risk and medication.
I can no longer take my heart meds for high blood pressure and irregular hb; topomax for migraines; metaphormin; and a few others. Which I quit taking some of my meds before pregnancy because I did a lifestyle change in which it helped enough that I could quit taking the extra meds. As far as C-section...both my boys were early but big because of the diabetes (not gestational) and I could not have them natually so this is another C-section baby.
Since surgery I am struggling with low blood pressure 110/70 and high pulse rate between 90-100 beats per minute daily. Even when rising in the morning my pulse is at 90 or above. Is there cause for concern or is my body adjusting after surgery?
I'm cautious because I'm very sensitive to meds and my mother who has high blood pressure (and we are affected in the same way by meds) gets totally snowed when they increase her bp meds or start her on news ones - she literally becomes a zombie vegetable. Well, we'll see; no use worrying about it tonight.
I am on T4 med alone and my already high blood pressure is even higher since i had a TT and have been on synthroid. I do not know too much about T3 Med's so maybe someone who does can respond.
Can high T3, T4 and low TSH cause high blood pressure? My thyroid was removed 20 years ago because of cancer. I have been taking Synthroid since then. In Nov. 2006 I had too high thyroid levels. I have been detected with high BP since Dec.2006. Could there be a relation?
I reduced the dosage to half a pill every other day and still had left arm pains and my blood pressure went way up. They gave me blood pressure medicine and I ended up being spacey and dizzy and had problems and ended up in the emergency ward where they lowered my blood pressure. I asked the nurse on duty what the side effects were of thyroid medication and she said one of them was Hypertension, so I went off the medication at that time.. all of it.
MedHelp Health Answers